# SDR DXTA2022061964180

- Difficulty date: June 19, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6172
- Aircraft time: 551 hours, 298 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN DOOR OPEN CAS: HAD AMBER CAS MESSAGE DURING DECENT ( PAX DOOR LATCH ). CAME ON FOR 30 TO 40 SECONDS EACH TIME AND HAPPENED ABOUT 3 TO 4 TIMES.
